# SDR AALA2019111219027

- Difficulty date: November 10, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 21,492 hours, 8,187 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR #1 HINGE ARM END FITTING HAS EXCESSIVE PLAY/ WEAR ON THE LEFT HAND HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING PER AMM 55-16-42.
